# SDR CA030903005

- Difficulty date: August 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Hughes 369E
- Aircraft time: 6,385 hours
- Engine: Allsn 250C20R2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 369D25146
- Condition: Failed
- Location: M/R Transmission
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AS DESCRIBED ABOVE ROLLER BEARING PN 369D25146 INNER RACE FAILURE. IN THIS CASE THIS FAILURE WAS DETECTED BY THE AIRCRAFTS WARNING SYSTEM. THE AIRCRAFT WAS FOR CED TO MAKE AN UNSCHEDULED LANDING. THE FAILURE OF THIS P/N BEARING HAS BEEN SEEN ON MORE THAN ONE OCCASION.  THIS PROBLEM NEEDS TO BE REVIEWED BY THE MANUFACTURER AND A CHECK OF THE BEARINGS TOLERANCE ETC. BEFORE A MORE SERIOUS INCIDENT OCCURS.
